Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Profuse sweating, blood in urine, sharp pain on the right side - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   h9i
Doctor :   how can i help you
User :   i have a really sharp pain on my right side and passing urine in my blood and got really hot sweats
Doctor :   ok
User :   what do i do?
Doctor :   i ned some details
User :   what?
Doctor :   or Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   16 female single 5'1 and 9 stone
Doctor :   ok
User :   ?
Doctor :   since how many days is this happening
User :   4 days
Doctor :   first of all
Doctor :   you need to understand
Doctor :   whether
Doctor :   its blood itself you ar ereffeing to
Doctor :   there are many reasons
Doctor :   ]sarting from
Doctor :   kidney stones to infections
Doctor :   but t the same time it can be non specific
Doctor :   you ned to do a urine test

Doctor :   tio fin dout RBc inn urine'
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor